# SDR SWIA2019102246553

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 37,966 hours, 36,639 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Proximity Sensor
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING PROX SYS CHAN CAUTION, STEERING INOP, A/SKID OUTBID A/SKID INBD CAUTION, PARK BRAKE SOV CAUTION. NO STEERING AT THIS TIME EXITED RUNWAY NEED TOW TO GATE FLT# 3840 CLOSEDREMOVED AND REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT (PSEU)IAW AMM. OPS CHECK IS GOOD AT THIS TIME. PERFORMED OPERATIONAL AND FUNCTIONAL TEST OF THE NOSEWHEEL STEERING (NWS) SYSTEM IAW AMM. OPS CHECK IS GOOD AT THIS TIME. PERFORMED OPERATIONAL TEST OF THE ANTISKID SYSTEM IAW AMM. OPS CHECK IS GOOD AT THIS TIME. PERFORMED OPERATIONAL TEST OF THE PARKING BRAKE SYSTEM IAW AMM. OPS CHECK IS GOOD AT THIS TIME. NO FAULTS NOTED
